| Catalog Number |
TGU282810 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment and was implanted with a conformable gore® tag® thoracic endoprosthesis.It was reported that an additional conformable gore® tag® thoracic endoprosthesis was explanted and discarded at the site.The investigative process returned no additional information.